| Model Number |
MMT-723NAP |
| Medical Device Problem Codes |
Insufficient Flow or Under Infusion (2182); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/12/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported that their insulin pump had a possible under-delivery; their boluses will not lower their blood glucose as expected.There were also cracks near the display screen.The customer's blood glucose at the time of incident is unknown.Troubleshooting did not occur.The insulin pump was not returned for analysis.